Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Kepra

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Fri, 30 Oct 2015 in Epilepsy
Question: Hi i m from XXXXXXX , last seizure i had in 2012 ,it always happen while i am in sleeping from that now onwars i used to take medicafion chron500 and epilive twice each daily , since no seizure so i contacted to neurologist here he suggested to take Kepra instead of epilive and Eeg normal , so my question is for how long will i take these medicine and will this new medicine Kepra having any side effect ,i just afraid internally , need ur valuable suggestion thanks
doctor
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief answer....KEPRA and EPILIVE are same.
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.

Both the drugs EPILIVE as well as KEPRA are same as they both have same salt levetiracetam. So no question of being afraid. They are just different brands.

Normally anti epileptic medicines are given for very long time and they are never withdrawn cold turkey.

Normally the principal followed is that if one doesn't get any seizures for at least 4 years while on therapy then drug may be tapered slowly. That too after proper assessment by your treating doctor.

I hope it helps,however you are most welcome to revert to me for any further query.

Best of luck

Thanks
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Pavan Kumar Gupta 20 minutes later
sir iagreed with ur answer , what should prevent i will take so fo that no seizire will happen though i know no seizure ,is there any test so that i can confirm and what should not to do
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello,
Just take your medicines regularly.
Sleep well.
Eat healthy and avoid alcohol.
Avoid undue physical and mental stress.
Do yoga and meditation.
No test in particular is required at the moment.
Thanks

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Pavan Kumar Gupta 7 minutes later
thanks for your concern , regularly i do excercise in gym is there any side effect and if either i take alchol in occasionally
doctor
Answered by Dr. Pavan Kumar Gupta 4 minutes later
Hello,
Carry on with your gym.
As far as alcohol is concerned it should be avoided as it can interact with your medicines,however occasionally you may take not more than a peg.
Thanks
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

Recent questions on  Stress

doctor1 MD

Ive have urethra swollen and the doc give me chloronapax paracetamol and pain killer . but the swollen become smaller but still there . and my period is just spotting and can it be because of stress . because iv keep thinking about what ive been through . im never had sex .

doctor1 MD

What could make my heart feel like it's pounding hard in my chest? Blood pressure and heart rate are normal. I've had 2 stress echo tests a year apart and everything looked good on both. I am 51, female, in menopause, and was dealing with anxiety this past summer/fall.

doctor1 MD

I heard that if you have chronic stress , no hair loss product will work to restore or regrow hair until the stress is relieved, is this correct? I take 1000mg of Saw Palmetto, 1000 mg of Biolin, use Ducray Anastim Chronostim (started 4 days ago), and take a multvitamin with B100 complex. I suffer from manic depression as well.

doctor1 MD

i have recently changed pill to microgynon 30. I have noticed that I have two lumps of hair missing in my head the size of 3cm length and width being the largest. I also suffer with stress and anxiety. What could be the reason for this? It is not something serious is it?

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?